# SDR R61A2023083000469

- Difficulty date: August 30, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 37,006 hours, 23,478 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17013939001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - "CORROSION ON CROSSBEAM REPAIR AT FRAME 14 BETWEEN FUSELAGE ON RH CENTER TRACK.  PERFORMED ''L'' ANGLE REPAIR TO CROSSBEAM FRAME 14 RH SIDE REFER SRM 53-00-10/ REPAIR 03P."
